# SDR 95ZZZX4136

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2730 · Elevator Control System
- Part: Controls
- Condition: Oscillated
- Location: Elevator
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - FLT 365 - AIRCRAFT EXPERIENCED A PITCH OSCILLATION ON CLIMB-OUT FROM MLI IN FREEZING PRECIPITATION AT FL 210 AND 250 KNOTS.  INSPECTION A/C AND C/W BAE OSCILLATION INCIDENT CHECKLIST.  NO DEFECTS NOTED.
